# SDR GM05010

- Difficulty date: November 7, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N5102
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 551
- Engine: Rroyce BR700710A110
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Actuator
- Part number: 1159SCC5005
- Condition: Inoperative
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RECEIVING A (FLAP STAB INOP) MESSAGE DURING CLIMB, AFTER SELECTING FLAPS TO THE UP POSITION.  IT WAS DISCOVERED THAT THE HORIZONTAL STABILIZER ACTUATOR NO-BACK MECHANISM HAD TRIPPED CAUSING THE ACTUATOR TO OPERATE IN THE DOWN DIRECTION ONLY.  INCORPORATION OF ASC145A, WHICH INTRODUCES AN IMPROVED ACTUATOR, WILL BE ACCOMPLISHED WHEN PARTS BECOME AVAILABLE, AS DEFINED INT HE ASC.  CONDITION WAS CORRECTED BY RESETTING AND OPERATIONALLY CHECKING THE NO BACK DEVICE AS INSTRUCTED IN THE MM.  FOLLOWING A SUCCESSFUL SERIES OF OPS CHECKS AS INSTRUCTED IN THE MM PROCEDURES.  AIRCRAFT WAS RETURNED TO SERVICE.  (K)
